# SDR SCNA20250624228

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-8
- Aircraft serial: 41128
- Aircraft time: 24,430 hours, 14,831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Out Of Position
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE NOT INSTALLED PROPPERLY, LOWER MOUNT BALL NOT IN MOUNT SLIDE IS HANGING AWAY FROM DOOR.  REMOVED L2 ESCAPE SLIDE PACK AND COVER ASSEMBLY, INSPECTED MOUNTING HARDWARE AND BALL MOUNT RECEIVER ON L2 DOOR, NO DEFECTS NOTED AT THIS TIME. REINSTALLED ORIGINAL ESCAPE SLIDE PACK AND COVER ASSY ONTO L2 DOOR REF AMM25-66-01 STEP E. GIRT BAR OPS.
